# SDR N6WA2012071601

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 18,773 hours, 12,840 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT ROW 16 INOPERATIVE.
